RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 3, Pages 120–135 (Mi timm969)  

On a first-order accurate difference scheme for a singularly perturbed problem with a turning point

K. V. Emel'yanov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: A singularly perturbed problem with a turning point is considered. The solution has a boundary layer of exponential type in a neighborhood of a boundary point. The problem is solved approximately by means of a difference scheme of exponential fitting on a uniform grid. It is proved that the solutions obtained from this scheme converge uniformly with respect to the perturbation parameter with the first order of accuracy to the solution of the original differential problem as the grid step tends to zero.

Keywords: singularly perturbed problem for a second-order ordinary differential equation, asymptotic expansion, difference scheme.

Full text: PDF file (229 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9
Received: 30.01.2013

Citation: K. V. Emel'yanov, “On a first-order accurate difference scheme for a singularly perturbed problem with a turning point”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 3, 2013, 120–135

Citation in format AMSBIB
\Bibitem{Eme13}
\by K.~V.~Emel'yanov
\paper On a~first-order accurate difference scheme for a~singularly perturbed problem with a~turning point
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 3
\pages 120--135
\mathnet{http://mi.mathnet.ru/timm969}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3363304}
\elib{http://elibrary.ru/item.asp?id=20234978}


Linking options:
  • http://mi.mathnet.ru/eng/timm969
  • http://mi.mathnet.ru/eng/timm/v19/i3/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:111
    Full text:44
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020